Journal article

3D Diagonalization and Supplementation of Maxwell’s Equations in Fully Bi-anisotropic and Inhomogeneous Media Part I: Proof of Existence by Construction


Research Areas

Currently no objects available


Publication Details

Author list: Baghai-Wadji A

Publisher: Applied Computational Electromagnetics Society Inc

Publication year: 2019

Journal: Applied Computational Electromagnetics Society Journal

Volume number: 34

Issue number: 2

Start page: 234

End page: 239

Total number of pages: 6

ISSN: 1054-4887


Abstract

Currently no objects available


Projects

Currently no objects available


Keywords

Currently no objects available


Last updated on 2020-30-05 at 14:25